RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1995, Volume 57, Issue 3, Pages 473–476 (Mi mz1971)  

Brief Communications

Estimate of the rate of stabilization of the solution of the first initial-boundary problem for the equation of a porous medium in an unbounded region

A. F. Tedeev

Institute of Applied Mathematics and Mechanics, Ukraine National Academy of Sciences

Full text: PDF file (529 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1995, 57:3, 329–331

Bibliographic databases:

Received: 24.05.1994

Citation: A. F. Tedeev, “Estimate of the rate of stabilization of the solution of the first initial-boundary problem for the equation of a porous medium in an unbounded region”, Mat. Zametki, 57:3 (1995), 473–476; Math. Notes, 57:3 (1995), 329–331

Citation in format AMSBIB
\Bibitem{Ted95}
\by A.~F.~Tedeev
\paper Estimate of the rate of stabilization of the solution of the first initial-boundary problem for the equation of a~porous medium in an unbounded region
\jour Mat. Zametki
\yr 1995
\vol 57
\issue 3
\pages 473--476
\mathnet{http://mi.mathnet.ru/mz1971}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1346448}
\zmath{https://zbmath.org/?q=an:0845.35058}
\elib{http://elibrary.ru/item.asp?id=12753307}
\transl
\jour Math. Notes
\yr 1995
\vol 57
\issue 3
\pages 329--331
\crossref{https://doi.org/10.1007/BF02303983}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TJ91400018}


Linking options:
  • http://mi.mathnet.ru/eng/mz1971
  • http://mi.mathnet.ru/eng/mz/v57/i3/p473

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:226
    Full text:57
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020